Surface measures on surfaces of finite codimension in a Banach space
Matematičeskie zametki, Tome 47 (1990) no. 4, pp. 147-156 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{MZM_1990_47_4_a18,
     author = {V. Yu. Yakhlakov},
     title = {Surface measures on surfaces of finite codimension in {a~Banach} space},
     journal = {Matemati\v{c}eskie zametki},
     pages = {147--156},
     year = {1990},
     volume = {47},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_4_a18/}
}
TY  - JOUR
AU  - V. Yu. Yakhlakov
TI  - Surface measures on surfaces of finite codimension in a Banach space
JO  - Matematičeskie zametki
PY  - 1990
SP  - 147
EP  - 156
VL  - 47
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/MZM_1990_47_4_a18/
LA  - ru
ID  - MZM_1990_47_4_a18
ER  - 
%0 Journal Article
%A V. Yu. Yakhlakov
%T Surface measures on surfaces of finite codimension in a Banach space
%J Matematičeskie zametki
%D 1990
%P 147-156
%V 47
%N 4
%U http://geodesic.mathdoc.fr/item/MZM_1990_47_4_a18/
%G ru
%F MZM_1990_47_4_a18
V. Yu. Yakhlakov. Surface measures on surfaces of finite codimension in a Banach space. Matematičeskie zametki, Tome 47 (1990) no. 4, pp. 147-156. http://geodesic.mathdoc.fr/item/MZM_1990_47_4_a18/